×

zbMATH — the first resource for mathematics

Found 653 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 257, No. 1, 31-40 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 32-41 (2019).
MSC:  34B15 34C37 33C75
PDF BibTeX XML Cite
Full Text: DOI
Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-03349-1/hbk; 978-3-030-03350-7/ebook). xx, 553 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI
Comput. Math. Math. Phys. 56, No. 2, 185-190 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 2, 187-192 (2016).
MSC:  65H17
PDF BibTeX XML Cite
Full Text: DOI
de Figueiredo, Djairo G. (ed.) et al., Analysis and topology in nonlinear differential equations. A tribute to Bernhard Ruf on the occasion of his 60th birthday. Selected papers based on the presentations at the IX workshop on nonlinear differential equations, João Pessoa, Brazil, September 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-04213-8/hbk; 978-3-319-04214-5/ebook). Progress in Nonlinear Differential Equations and Their Applications 85, 87-101 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification